ResearcherID Thomson Reuters  

Smirnov, Alexander G.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-6675-2015
Other Names: Smirnov, A.G. ; Smirnov, Alexander G.
URL: http://www.researcherid.com/rid/L-6675-2015
ORCID: http://orcid.org/0000-0002-2498-568X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: EIGENFUNCTION EXPANSIONS FOR THE SCHRODINGER EQUATION WITH AN INVERSE-SQUARE POTENTIAL
 Author(s): Smirnov, A. G.
 Source: Theoretical and Mathematical Physics Volume: 187 Issue: 2 Pages: 762-781 Published: MAY 2016
 Times Cited: 0
 DOI: 10.1134/S0040577916050123
added
23-Sep-16
2.  Title: Reduction by symmetries in singular quantum-mechanical problems: General scheme and application to Aharonov-Bohm model
 Author(s): Smirnov, A. G.
 Source: Journal of Mathematical Physics Volume: 56 Issue: 12 Published: DEC 2015
 Times Cited: 1
 DOI: 10.1063/1.4936305
added
23-Sep-16
3.  Title: Generators of von Neumann algebras associated with spectral measures
 Author(s): Smirnov, A. G.
 Source: Journal of Mathematical Analysis and Applications Volume: 398 Issue: 2 Pages: 501-507 Published: FEB 15 2013
 Times Cited: 1
 DOI: 10.1016/j.jmaa.2012.08.066
added
23-Oct-15
4.  Title: A characterization of the martingale property of exponentially affine processes
 Author(s): Mayerhofer, Eberhard; Muhle-Karbe, Johannes; Smirnov, Alexander G.
 Source: Stochastic Processes and Their Applications Volume: 121 Issue: 3 Pages: 568-582 Published: MAR 2011
 Times Cited: 10
 DOI: 10.1016/j.spa.2010.11.015
added
23-Oct-15
5.  Title: On convexity of solutions of ordinary differential equations
 Author(s): Keller-Ressel, M.; Mayerhofer, E.; Smirnov, A. G.
 Source: Journal of Mathematical Analysis and Applications Volume: 368 Issue: 1 Pages: 247-253 Published: AUG 1 2010
 Times Cited: 4
 DOI: 10.1016/j.jmaa.2010.03.008
added
23-Oct-15
6.  Title: HOCHSCHILD COHOMOLOGIES AND DEFORMATIONS OF THE POINTWISE SUPERPRODUCT
 Author(s): Konstein, S. E.; Smirnov, A. G.; Tyutin, I. V.
 Source: Theoretical and Mathematical Physics Volume: 158 Issue: 3 Pages: 271-292 Published: MAR 2009
 Times Cited: 0
added
23-Oct-15
7.  Title: On localization properties of Fourier transforms of hyperfunctions
 Author(s): Smirnov, A. G.
 Source: Journal of Mathematical Analysis and Applications Volume: 351 Issue: 1 Pages: 57-69 Published: MAR 1 2009
 Times Cited: 1
 DOI: 10.1016/j.jmaa.2008.10.003
added
23-Oct-15
8.  Title: On topological tensor products of functional Frechet and DF spaces
 Author(s): Smirnov, A. G.
 Source: Integral Transforms and Special Functions Volume: 20 Issue: 3-4 Pages: 309-318 Published: 2009
 Times Cited: 3
 DOI: 10.1080/10652460802568150
added
23-Oct-15
9.  Title: Localization properties of highly singular generalized functions
 Author(s): Smirnov, A. G.
 Source: Theoretical and Mathematical Physics Volume: 151 Issue: 2 Pages: 591-603 Published: MAY 2007
 Times Cited: 1
 DOI: 10.1007/s11232-007-0046-8
added
23-Oct-15
10.  Title: General form of the deformation of the Poisson superbracket
 Author(s): Konstein, S. E.; Smirnov, A. G.; Tyutin, I. V.
 Source: Theoretical and Mathematical Physics Volume: 148 Issue: 2 Pages: 1011-1024 Published: AUG 2006
 Times Cited: 3
 DOI: 10.1007/s11232-006-0097-2
added
23-Oct-15
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: